# SDR AALA20012173

- Difficulty date: December 19, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N244AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49256
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Element
- Part number: 10200074
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SAN - FLT 481 - EN ROUTE SAN-DFW - AFTER TAKEOFF, RIGHT ENGINE SUPPLY HIGH TEMPERATURE LIGHT UNABLE TO EXTINGUISH.  RETURNED SAN AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED RIGHT ENGINE SUPPLY TEMPERATURE ELEMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
